# SDR ASOA2019021593015

- Difficulty date: February 9, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500929
- Aircraft time: 35,350 hours, 21,975 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frames 68-69
- Part time: 35,350 hours, 21,975 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTNENACE CHECKS FOUND SKIN DAMAGE AT THE #2 RADIO ALTIMETER BASE BETWEEN FRAMES 68-69 AND STRINGERS 21L-21R. THE DAMAGE IS IN THE FORM OF CRACKING AROUND THE FASTNER HOLES USED TO SECURE THE #2 RADIO ALTIMETER. MAINTENANCE REPAIRED I/A/W SRM 53-00-23 AND ETD 2019-145-018727
